U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Why do you get headaches when you smoke weed on vyvanse (lisdexamfetamine)?

1 doctor answer1 doctor weighed in
Dr. Rudolf Brutoco
Child Psychiatry 45 years experience
Not worth it, is it?: Vyv can aggravate n/a's in some people, at some doses. Mj, along with possible contaminants in the mj, certainly can have unpredictable effects, esp w/ heavy doses.Both are mind-altering substances, so it's not too surprising(is it?) that brain function could be impacted.In any event, if you are getting headaches, i suggest you not persist. Also, it's a conflict of sorts to stimulate w/ v ;"fuzz" w/ mj.

Similar questions

A 34-year-old member asked:

How can I get prescribed Vyvanse (lisdexamfetamine) ?

2 doctor answers3 doctors weighed in
Dr. Abdelkader Hawasli
Surgery 44 years experience
See your physician: Vyvanse (lisdexamfetamine) is a controlled substance needs a physician to prescribe it.
Last updated Nov 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.